# SDR DALA2019082905057

- Difficulty date: August 28, 2019
- Submitted: August 29, 2019
- Operation: Air carrier
- Aircraft: N965DL
- Make and model: Doug MD-88
- Aircraft serial: 49984
- Aircraft time: 76,034 hours, 56,581 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

F/C LAVATORY SMOKE DETECTOR WILL NOT TURN OFF. SMOKE DETECTOR BEEPING. R AND R F/C LAV SMOKE DET REF MD88 M/M 26-17. CKS GOOD. (LP1244638)
